# SDR SWIA202158304

- Difficulty date: March 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS     (C-CHECK RO 5/20/2021)    COMPLIED WITH REO 601R-53-41-1116 REV. C DATED 2017/03/09. REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
